# SDR AALA201507139004

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 48,619 hours, 22,468 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201399201
- Condition: Broken
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1813 EN-ROUTE, ECAM WHEEL BRAKES HOT ON NR 3 MAIN, INBD RT MAIN.  EXTENDED GEAR IAW PROCEDURE, DID NOT COOL BRAKES, INDICATION VARIES IN TEMP.  R & R BSCU IAW AMM 32-42-34 BITE CHECK OK.   TROUBLESHOT NR 3 BRAKE TEMP IAW ASM 32-47-01 & AWM 32-11-02.  FOUND BLUE WIRE BROKEN 10" FROM 2GW-A, QH24 WIRE NASI.  R & R RT MLG 1M HARNESS ON LEG IAW AMM 32-11-43-400-002-A.  MLG BITE TEST OK.  OPERATIONS TEST OF NORMAL BRAKING.  OPERATIONS TEST OF BRAKE TEMP SYS.  FUNCTIONAL TEST OF WHEEL TACH'S.
